| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 17-20


K. D. Do, J. Pan
      Optimal sensor and actuator locations in linear distributed parameter systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 17, 803-820
      http://dx.doi.org/10.12988/ams.2015.4121003

Danjela Braho, Anita Caushi
      On the statistical convergence of martingales
      Applied Mathematical Sciences, Vol. 9, 2015, no. 17, 821-830
      http://dx.doi.org/10.12988/ams.2015.4121040

Dmitrii Kouznetsov
      Currency band and the approximations: fitting of rouble with 3-parametric functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 17, 831-838
      http://dx.doi.org/10.12988/ams.2015.4121056

C. S. Ryoo
      A note on the sum of products of the second kind q-Euler polynomials of higher order
      Applied Mathematical Sciences, Vol. 9, 2015, no. 17, 839-844
      http://dx.doi.org/10.12988/ams.2015.4121037

S. Meethal, Arjun K. Rathie, R. B. Paris
      A derivation of two quadratic transformations contiguous to that of Gauss via a differential equation approach
      Applied Mathematical Sciences, Vol. 9, 2015, no. 17, 845-851
      http://dx.doi.org/10.12988/ams.2015.4121054

D. H. Jin
      Non-existence of screen homothetic lightlike hypersurfaces of an indefinite Kenmotsu manifold
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 853-865
      http://dx.doi.org/10.12988/ams.2015.4121001

Yong Uk Cho, Kyoung Ja Lee, Young Bae Jun
      A study on double-framed soft near-rings
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 867-873
      http://dx.doi.org/10.12988/ams.2015.4121039

Sergei Soldatenko, Rafael Yusupov
      An optimal control problem formulation for the atmospheric large-scale wave dynamics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 875-884
      http://dx.doi.org/10.12988/ams.2015.4121048

Sergei Soldatenko, Rafael Yusupov
      Sensitivity analysis of coupled chaotic dynamical systems with the pseudo-orbit tracing property
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 885-893
      http://dx.doi.org/10.12988/ams.2015.4121049

K. S. Swaminathan, P. Muniappan
      Mathematical model for optimum production inventory with deteriorating items
      Applied Mathematical Sciences, Vol. 9, 2015, no. 18, 895-900
      http://dx.doi.org/10.12988/ams.2015.4121061

Giancarlo de Franca Aguiar, Barbara de Cassia Xavier Cassins Aguiar, Volmir Eugenio Wilhelm
      The MOMC method: a new methodology to find initial solution for transportation problems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 19, 901-914
      http://dx.doi.org/10.12988/ams.2015.4121013

Giancarlo de Franca Aguiar, Barbara de Cassia Xavier Cassins Aguiar, Volmir Eugenio Wilhelm
      New methodology to find initial solution for transportation problems: a case study with fuzzy parameters
      Applied Mathematical Sciences, Vol. 9, 2015, no. 19, 915-927
      http://dx.doi.org/10.12988/ams.2015.4121018

C. Kavitha
      Design of production management model integrated with fuzzy inference system and mixed binary integer program
      Applied Mathematical Sciences, Vol. 9, 2015, no. 19, 929-933
      http://dx.doi.org/10.12988/ams.2015.4121052

Mustapha Esghir, Ouafaa Ibrihich, Mouna Essaouini, Said El Hajji
      Transfer function matrices of state-space models
      Applied Mathematical Sciences, Vol. 9, 2015, no. 19, 935-948
      http://dx.doi.org/10.12988/ams.2015.4121021

Rene E. Leonida
      Restrained weakly convex domination in the join and corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 949-954
      http://dx.doi.org/10.12988/ams.2015.4121043

Rene E. Leonida
      Restrained weakly connected domination in the join and corona of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 955-961
      http://dx.doi.org/10.12988/ams.2015.4121044

G. Sh. Tsitsiashvili, M. A. Osipova
      Synergetic effects in multiserver queuing systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 963-965
      http://dx.doi.org/10.12988/ams.2015.4121011

Rene E. Leonida
      Restrained weakly connected independent domination in the join of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 967-971
      http://dx.doi.org/10.12988/ams.2015.4121045

Rene E. Leonida
      Restrained weakly connected independent domination in the corona and composition of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 973-978
      http://dx.doi.org/10.12988/ams.2015.4121046

C. Murugesan, N. Subramanian
      The Fibonacci numbers of asymptotically lacunary of \chi^2 over p-metric spaces defined by Musielak
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 979-988
      http://dx.doi.org/10.12988/ams.2015.4121050

Muhammad Altaf Khan, Ahmad Ali, L. C. C. Dennis, Saeed Islam, Ilyas Khan, Murad Ullah, Taza Gul
      Dynamical behavior of cholera epidemic model with non-linear incidence rate
      Applied Mathematical Sciences, Vol. 9, 2015, no. 20, 989-1002
      http://dx.doi.org/10.12988/ams.2015.41166


Journals | Books | Indexing and abstracting | Author guidelines | Open access